MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pelvic Pain (4865)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.No deviations or nonconformances related to the described issue were documented.The manufacturing number is (b)(4).
 
Event or Problem Description
A complaint was received from a dutch woman regarding the tvt-o sling mesh and two prolene polypropylene meshes.This complaint pertains to the tvt-o device from calder medical, while the other device is documented in the ethicon complaint system under reference number (b)(4).The patient had the tvt-o sling mesh (lot number unknown) implanted on (b)(6) 2014.She experienced several symptoms, including vaginal pain, pelvic pain, pain during intercourse, groin pain, leg pain, arm pain, variably elevated creatine kinase (ck) levels, and fatigue.Due to these ongoing issues, the surgeon removed the tvt-o vaginal sling and the remnants of the posterior rectopexy mesh on (b)(6) 2025.

Brand Name
TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23427479
Report Number3003990090-2025-01691
Device Sequence Number18187419
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number810081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale